Facebook Pixel
EmpowHER Guest

Plan B

By Anonymous December 4, 2016 - 2:35am
Rate This

I had my period from November 10-17th. I had unprotected sex on November 18th and took Plan B on the 19th. On November 24th I began spotting, dark brown and light at first then over the coarse of 5 days got heavier and more red, then suddenly stopped. Was this my period again or is there a chance I could be pregnant?

Add a Comment1 Comments


Hello Anon,

Thanks for reaching out to EmpowHer.

Some women may experience spotting after taking plan B. Most women will have their next menstrual period at the expected time or early. But it can cause your cycle to be off for a month or so, so be aware of this.


December 4, 2016 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!